Sankhyā. Series A

"Series A publishes papers in probability and mathematical statistics"--Foreword to Feb. 2003 issue.

Saved in:
New Title: Sankhyā. Series B (Online) Sankhyā (2003 : Online)
Previous Title: Sankhyā
Corporate Author: Indian Statistical Institute.
Other Authors: JSTOR (Organization)
Format: Journal
Language: English
Published: Calcutta : Statistical Pub. Society, 1961
Subjects:
Online Access: Click here for full text options
Get full text
Tags: Add Tag
No Tags, Be the first to tag this record!
Summary: "Series A publishes papers in probability and mathematical statistics"--Foreword to Feb. 2003 issue.
Published: Vol. 23, no. 1 (Feb. 1961)-v. 64, no. 3, pt. 2 (Oct. 2002).
Item Description: "The Indian journal of statistics."
Title from caption (JSTOR, viewed Dec. 5, 2008).
Published by: Indian Statistical Institute, June 1989-
Publication Frequency: 3 no. a year, 1981-2002
Format: Master and use copy. Digital master created according to Benchmark for Faithful Digital Reproductions of Monographs and Serials, Version 1. Digital Library Federation, December 2002.
Mode of access: World Wide Web.
ISSN: 0581-572X
Related Items: Merged with: Sankhyā. Series B (Online), to form: Sankhyā (2003 : Online).
Access: Use is restricted to KU Medical Center faculty, staff and students